# SDR CA150702005

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,142 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RAP441CC7
- Condition: Failed
- Location: Dry Air
- Part time: 203 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT PNEO LIGHT ILLUMINATED DURING FLIGHT. UPON INVESTIGATION MAINTENANCE FOUND THE SHAFT OF THE DRY AIR PUMP HAD SHEARED OFF. PUMP WAS REPLACED AND GROUND RUN CARRIED OUT SERVICEABLE.
